# SDR AALA20001828

- Difficulty date: October 17, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Part time: 44,695 hours, 20,425 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT CUSP CORRODED, STA 833 - STA 837 AROUND OUTBOARD FASTENERS.  INSTALLED DOUBLER PER SRM 53-01.  (X)
